# SDR WX0A073219

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 38,029 hours, 25,608 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PACKS PRODUCE DIRTY GYM SOCK ODOR.  PERFORMED ULTRA-VIOLET INSPECTION ON APU AND FOUND SOME OIL RESIDUE IN THE APU INLET PLENUM. CLEANED RESIDUE AND RAN APU AND NO NEW RESIDUE WAS FOUND.
